| Model Number |
VLOCN206L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic gastric bypass, while the surgeon was using the non-absorbable suture to suture the defect, when the suture was sinched through the loop, the loop snapped.The issue happened five times.The surgical time extended 30 minutes or more.Since the loop of the suture kept snapping, the surgeon had to wait for a new suture to be loaded onto the handle.To resolve the issue, a new suture was used, and sutures from a different box with the same lot number were tried.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: vlocn206l v-loc estch 2-0 nonabs 15cm lp (lot# n4k1684y); vlocn206l v-loc estch 2-0 nonabs 15cm lp (lot# n4k1684y); vlocn206l v-loc estch 2-0 nonabs 15cm lp (lot# n4k1684y); vlocn206l v-loc estch 2-0 nonabs 15cm lp (lot# n4k1684y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.